# SDR AALA202404267458

- Difficulty date: April 25, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 23,298 hours, 2,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 22ABC AISLE EMERGENCY LIGHT WILL NOT ILLUMINATE. UPON FURTHER INSPECTION FOUND BROKEN GROUND WIRE UNDER FLOOR TRACK UNDER SEAT 22A. REPAIRED WIRE IAW ESPM 20-53-21-0201. OPS CHECK GOOD. OK FOR SERVICE.
